Differential and Integral Equations

Periodic solutions of dissipative dynamical systems with singular potentials

P. Habets and L. Sanchez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 6 (1990), 1139-1149.

Dates
First available in Project Euclid: 13 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1379101984

Mathematical Reviews number (MathSciNet)
MR1073063

Zentralblatt MATH identifier
0724.34049

Subjects
Primary: 34C25: Periodic solutions
Secondary: 58F22

Citation

Habets, P.; Sanchez, L. Periodic solutions of dissipative dynamical systems with singular potentials. Differential Integral Equations 3 (1990), no. 6, 1139--1149. https://projecteuclid.org/euclid.die/1379101984


Export citation